http://ir.sinica.edu.tw/handle/201000000A/35645
Title: | Graph transformations which preserve the multiplicity of an eigenvalue | Authors: | Yeh, Yeong-Nan Gutman, I. Fu, Chin-Mei |
Issue Date: | 1996-05-30 | Relation: | Discrete Applied Mathematics 67(1-3), 221-228 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35645 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0166-218X&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.